# SDR SWAA082934

- Difficulty date: May 31, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 70,685 hours, 52,696 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Link
- Part number: 654610222
- Part serial: 5529
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG LOWER TORSION LINK BROKEN.  REMOVED AND REPLACED TORSION LINK PER MM.
